Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 46, NWS Atlanta, GA

April 3, 2024Newton County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2024, 12:10 AM EDT for Newton County, Walton County, Georgia. It was in force for 18 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2024, 12:10 AM EDT (04:10 UTC)
Expired
Apr 3, 2024, 12:28 AM EDT
In force
18 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Newton County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 12:15 AM EDTTSTM WND DMG1 Ssw Social Circle, GATree Down near the intersection of Willwood and Marco Dr.
Apr 3, 12:25 AM EDTTSTM WND DMG2 Nnw Social Circle, GACorrects previous tstm wnd dmg report from 2 NNW Social Circle. Tree down near the intersection of Jersey Social Circle Rd and Arnold Dairy Farm Road.
Apr 3, 12:30 AM EDTTSTM WND DMG2 Nnw Social Circle, GATree down near the intersection of Jersey Social Circle Rd and Arnold Dairy Farm Road.
Apr 3, 12:30 AM EDTTSTM WND DMG2 Sse Jersey, GATree down along Kraddle Creek Rd.
Apr 3, 12:30 AM EDTTSTM WND DMGHerndonville, GATree Down near the intersection of Hwy 11 and Whitney Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:57 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

600 
WUUS52 KFFC 030410
SVRFFC
GAC217-297-030445-
/O.NEW.KFFC.SV.W.0046.240403T0410Z-240403T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1210 AM EDT Wed Apr 3 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Walton County in north central Georgia...
  Northeastern Newton County in north central Georgia...

* Until 1245 AM EDT.

* At 1210 AM EDT, a severe thunderstorm was located near Oxford, or
  near Covington, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Covington, Social Circle, Oxford, Porterdale, Herndonville, Almon,
  and Brick Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 300 AM EDT for north central
Georgia.

&&

LAT...LON 3370 8364 3364 8364 3359 8369 3357 8368
      3356 8394 3366 8393 3373 8369
TIME...MOT...LOC 0410Z 257DEG 36KT 3367 8383 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
443 
WWUS52 KFFC 030428
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1228 AM EDT Wed Apr 3 2024

GAC217-297-030438-
/O.CAN.KFFC.SV.W.0046.000000T0000Z-240403T0445Z/
Walton GA-Newton GA-
1228 AM EDT Wed Apr 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WALTON AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM EDT for north central
Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for
Walton County.

&&

LAT...LON 3370 8364 3364 8364 3359 8369 3357 8368
      3356 8394 3366 8393 3373 8369
TIME...MOT...LOC 0427Z 257DEG 36KT 3371 8362 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:07 PM EDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 2, 8:07 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
807 PM EDT Tue Apr 2 2024

...Evening Update...

.UPDATE...
Issued at 800 PM EDT Tue Apr 2 2024

Tornado Watch 82 has been issued for portions of northwest and
west Georgia through 3 AM EDT. As expected, showers and
thunderstorms have begun to quickly develop across central and
eastern Alabama as the capping inversion erodes. Parameters will
become increasingly favorable for severe thunderstorms with a
tornado and damaging wind threat over the next several hours as
the LLJ strengthens and deeper moisture continues to surge
northward. Tornado Watch expansion/additional Tornado Watches are
likely tonight as the threat evolves and spreads eastward into the
area through early Wednesday morning.

RW

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 230 PM EDT Tue Apr 2 2024

Key Messages:

-A potent storm system will produce a severe weather threat
beginning this evening and lasting through the overnight hours for
portions of north and central Georgia. The severe threat will
progress southeastward through the early morning hours on Wednesday.
All modes of severe weather will be possible.

-Portions of northwest and western central Georgia (including the
metro Atlanta, Columbus, and Macon areas) are under a 10% TOR hatch
where strong (greater than EF2) tornadoes will be possible.

-Northwest and western central Georgia are most likely to see strong
damaging wind gusts early this evening and through the overnight
hours with the damaging wind threat progressing southeast through
the early morning hours.

-Large hail (greater than 1 inch) will be possible in storms
areawide where the greatest chances will be across far northwest
Georgia.

-As the bulk of the storms are expected to move through during the
nighttime hours while many people may be sleeping, it is incredibly
important to ensure you have more than 1 way to receive warnings
this evening.

A nocturnal severe weather threat is expected to play out over
portions of north and central Georgia tonight lasting through the
early morning hours on Wednesday. The strengthening surface low is
currently over central Illinois with the warm front draped over
central Indiana and central Ohio, dipping southward into southern
Virginia. While generally cloudy skies have been in place today,
middle and high clouds have not been as present as previously
thought. Breaks in coverage in the low level cumulus field have
allowed diurnal surface heating to take place early this afternoon.
The extent to which heating may occur will play a role in the
surface based available potential energy for thunderstorms that are
expected to fire off this afternoon. In this morning's 12Z sounding,
a significant cap was in place at 850mb. This cap is still evident
in this afternoon's 18Z sounding, but is expected to erode through
the late afternoon in the presence of cold air advection aloft,
warming surface temperatures as high as the low 80s across much of
north and central Georgia, and moisture return at the lower levels
(dewpoints as high as 65 along and south of I-20).

The severe weather threat will begin with a line of storms
approaching form the northwest this afternoon. Across northwest
Georgia, surface based CAPE across northwest Georgia will run
between 500-750 J/kg where 50+kt of shear and 0-1km SRH between 150-
300+ m2/s2 are also progged. CAMs suggest a secondary wave later
this evening after sunset for areas further south across western
central Georgia as isolated discrete cells ahead of the main line
will eventually congeal with the initial line. This general timing
of these cells coincide with the  of the 850mb low
level jet (wind speeds between 50 and 60kt), 0-1 SRH exceeding 200
m2/s2, and an unusual surge of surface based instability northward
from the Columbus area to the ATL metro during the overnight hours.
This instability within an increasingly favorable kinematic
parameter space late this afternoon through the early evening hours
have resulted in SPC progging an Enhanced Risk (level 3 out of 5)
for much of northwestern Georgia and western Georgia. All modes and
hazards of severe weather are expected with strong damaging wind
gusts (beginning first across north Georgia and spreading
southeastward through the early morning hours across central
Georgia), large hail 1 inch or greater across the entirety of the
area (far northwest Georgia is at the greatest risk), and the
potential for isolated tornadoes. In particular, locations across
northwestern and western central Georgia are at risk (as indicated
by the 10% TOR hatch from SPC) for strong tornadoes (EF2 or greater)
through the overnight hours. While the risk for flash flooding is
low, some locations may see rain rates sufficient to produce
localized flash flooding in the usual problematic spots.

Early tomorrow morning as the line continues to march through
eastern central Georgia, storms could restrengthen and redevelop
along the cold front after sunrise. The line is generally expected
to clear the area just after noon. High temperatures will be running
much cooler after the front moves in with high temperatures in the
upper 50s to low 70s. Winds will also be strong through the period
with gusts between 25 and 30 mph.

KAL

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 230 PM EDT Tue Apr 2 2024

Will still be dealing with some wrap around moisture/light
sprinkles across N GA Thu morning but all in all should be a nice
day. High pressure builds in Thu evening through Friday morning
from the northern and central Plains. The biggest thing in the
long term will be the much cooler temps we will see through Sat
afternoon. The front that moves through the area in the short term
will usher in a much cooler airmass Thu through Sat. Will see
morning low temps in the 30s and even some upper 20s in the north
GA mountains. Given the dry conditions, sfc wetbulb temps will
likely be below freezing across North and portions of Central GA.
This may necessitate a frost and or freeze advisories. Highs will
be in the upper 50s up north and middle 60s through central GA and
slowly warm through Sunday. Have introduced some 20% PoPs for
Mon/Tue as next wave/front begins to near the area from the MS
river valley.

The other hazard to watch for through the long term will be fire wx.
Dry air combined with an extended period of sustained winds 10 to 20
mph will see drying fuel moistures and hazardous fire conditions.
Winds on Thursday will be particularly gusty, gusting 20 to 30 mph
across the CWA.

01

&&

.AVIATION...
(00Z TAFS)
Issued at 719 PM EDT Tue Apr 2 2024

Conditions will deteriorate at TAF sites this evening,
particularly after 02-04Z, as TSRA develop and push into the area.
SHRA/TSRA will gradually clear from NW to SE by 06-08Z at ATL
sites and 08-10Z at MCN/AHN. Initial VFR cigs are more likely to
become MVFR to patchy IFR as SHRA/TSRA affect the area with most
likely low cigs after 06Z. MVFR cigs are expected to break by
14-16Z with VFR conditions thereafter. Winds will be SW and breezy
at 10-15 kts with gusts 20-25 kts through 06Z becoming more W to
NW thereafter with speeds increasing to 15-20 kts and gusts to
25-30 kts after 17-19Z Wednesday. Stronger gusts are possible in
TSRA tonight.

//ATL Confidence...00Z Update...
Medium confidence on IFR cig potential.
High confidence on remaining elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  66  43  59 /  90  10   0   0
Atlanta         53  63  43  57 /  90  10   0   0
Blairsville     47  58  35  48 / 100  20  10  20
Cartersville    50  62  40  57 / 100   0   0   0
Columbus        59  68  45  65 /  90  10   0   0
Gainesville     55  62  43  55 / 100  10   0   0
Macon           62  69  45  64 /  90  20   0   0
Rome            50  62  41  57 / 100  10  10   0
Peachtree City  54  64  42  60 /  90  10   0   0
Vidalia         67  75  48  67 /  70  70   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...KAL
LONG TERM....01
AVIATION...RW
Hazardous weather outlook, Apr 2, 8:16 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
816 PM EDT Tue Apr 2 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
816 PM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Tornado Watch is in effect for much of northwest and west
Georgia through 3 AM EDT. Showers and thunderstorms will increase
into the overnight hours, some of which are expected to become
severe. Damaging wind gusts, tornadoes, and large hail are
possible through early Wednesday morning before ending from west
to east.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Areas of frost are possible across portions of north Georgia
Thursday, Friday and Saturday mornings. The potential for frost is
highest north of the Interstate 20 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for tonight. Please relay any
information about observed severe weather to the NWS.

In the hours before

Special weather statement, Apr 2, 9:46 PM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT Tue Apr 2 2024

GAZ042>044-052-053-066-030230-
Douglas GA-Coweta GA-Carroll GA-Heard GA-Troup GA-South Fulton GA-
946 PM EDT Tue Apr 2 2024

...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas, Heard, northern Troup and Coweta
Counties through 1030 PM EDT...

At 946 PM EDT, a strong thunderstorm was over Rock Mills, or near
Roanoke, moving northeast at 55 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Franklin, Grantville, Luthersville, Whitesburg,
Centralhatchee, Moreland, East Newnan, Corinth, Plant Yates, Seaton
Lake, Dunaway Gardens, Harrisonville, Glenn, Madras, Byers
Crossroads, Hannah, Arnco-Sargent, Powers Crossroads, and Handy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 300 AM EDT for north central,
northwestern and west central Georgia.

&&

LAT...LON 3363 8487 3343 8467 3324 8468 3322 8476
      3322 8485 3320 8485 3312 8523 3332 8527
TIME...MOT...LOC 0146Z 239DEG 48KT 3315 8532

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 10:56 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1056 PM EDT Tue Apr 2 2024

GAZ001>004-030345-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
1056 PM EDT Tue Apr 2 2024

...A strong thunderstorm will impact portions of Catoosa, north
central Whitfield, central Walker and Dade Counties through 1145 PM
EDT...

At 1056 PM EDT, a strong thunderstorm was near Ider, or 11 miles
south of Bridgeport, moving northeast at 55 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Cohutta, Chattanooga Valley, Blue Spring, Fairview,
Chattanooga  Valley, Hooker, Cloudland Canyon State Park, Cooper
Heights, Rock Spring, Rising Fawn, Lakeview, Indian Springs,
Graysville, and Cole City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 300 AM EDT for northwestern
Georgia.

&&

LAT...LON 3499 8488 3465 8554 3498 8560
TIME...MOT...LOC 0256Z 239DEG 48KT 3477 8570

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 11:49 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1149 PM EDT Tue Apr 2 2024

GAZ034-035-037-045>048-030430-
Walton GA-Rockdale GA-Barrow GA-DeKalb GA-Gwinnett GA-Oconee GA-
Newton GA-
1149 PM EDT Tue Apr 2 2024

...A strong thunderstorm will impact portions of northeastern
Rockdale, northwestern Oconee, southwestern Barrow, east central
DeKalb, southeastern Gwinnett, Walton and north central Newton
Counties through 1230 AM EDT...

At 1149 PM EDT, a strong thunderstorm was over Lakeview Estates, or
near Conyers, moving northeast at 60 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Conyers, Winder, Monroe, Snellville, Loganville, Auburn, Dacula,
Grayson, Walnut Grove, Bethlehem, Between, Good Hope, Carl, Jersey,
Lakeview Estates, Georgia International Horse Park, Fort Yargo State
Park, Windsor, Harbin, and Nicholasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 300 AM EDT for north central
Georgia.

&&

LAT...LON 3395 8362 3376 8357 3364 8402 3378 8411
      3402 8380
TIME...MOT...LOC 0349Z 234DEG 52KT 3373 8401

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:46 PM EDTSpecial Weather StatementFFCCoweta, Heard44 min
Apr 2, 10:56 PM EDTSpecial Weather StatementFFCCatoosa, Dade49 min
Apr 2, 11:49 PM EDTSpecial Weather StatementFFCRockdale, Walton41 min
Apr 2, 11:52 PM EDTTornado WarningFFCRockdale20 min
Apr 3, 12:01 AM EDTTornado Warning Tornado observedFFCNewton, Rockdale, Walton26 min
Apr 3, 12:21 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Morgan, Oconee, Oglethorpe and 1 more39 min
Apr 3, 12:41 AM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe49 min
Apr 3, 12:55 AM EDTSpecial Weather StatementFFCHeard50 min
Apr 3, 1:14 AM EDTSpecial Weather StatementFFCClayton, Coweta, Douglas, Fayette, Fulton46 min
Apr 3, 1:17 AM EDTFlash Flood WarningFFCClayton, DeKalb, Douglas, Fayette, Fulton, Gwinnett and 4 more6 hr
Apr 3, 1:19 AM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard and 2 more6 hr
Apr 3, 1:28 AM EDTSpecial Weather StatementFFCMeriwether, Troup47 min
Apr 3, 2:03 AM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot, Upson42 min
Apr 3, 2:12 AM EDTSpecial Weather StatementFFCHenry, Newton48 min
Apr 3, 2:15 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding45 min
Apr 3, 2:28 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton47 min
Apr 3, 2:48 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe42 min
Apr 3, 2:50 AM EDTSevere Thunderstorm WarningFFCBibb, Chattahoochee, Crawford, Houston, Macon, Marion and 3 more40 min
Apr 3, 3:01 AM EDTTornado WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes44 min
Apr 3, 3:17 AM EDTSpecial Weather StatementFFCMacon, Schley, Sumter, Webster28 min
Apr 3, 3:25 AM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Macon, Peach and 3 more50 min
Apr 3, 3:28 AM EDTTornado WarningFFCWilkes29 min
Apr 3, 3:36 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones39 min
Apr 3, 3:39 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes34 min
Apr 3, 3:42 AM EDTTornado WarningFFCHouston, Laurens, Peach, Twiggs, Wilkinson34 min
Apr 3, 3:47 AM EDTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Houston, Macon, Pulaski and 1 more43 min
Apr 3, 3:47 AM EDTSpecial Weather StatementFFCBleckley, Dooly, Houston, Macon, Sumter, Webster28 min
Apr 3, 3:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson26 min
Apr 3, 4:11 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren, Wilkes18 min
Apr 3, 4:20 AM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson40 min
Apr 3, 4:29 AM EDTSpecial Weather StatementFFCWashington31 min
Apr 3, 4:44 AM EDTTornado WarningFFCCrisp, Dooly, Sumter24 min
Apr 3, 5:02 AM EDTSpecial Weather StatementFFCJohnson28 min
Apr 3, 5:06 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox39 min
Apr 3, 5:34 AM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen26 min
Apr 3, 5:52 AM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler23 min
Apr 3, 6:23 AM EDTTornado WarningFFCTelfair, Wheeler26 min
Apr 3, 7:46 AM EDTSpecial Weather StatementFFCToombs29 min
Apr 3, 7:51 AM EDTSpecial Weather StatementFFCTelfair24 min
Apr 3, 8:03 AM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler27 min
Apr 3, 8:22 AM EDTSpecial Weather StatementFFCJefferson23 min
Apr 3, 8:22 AM EDTSpecial Weather StatementFFCJefferson38 min
Apr 3, 11:58 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs45 hr
Apr 3, 4:52 PM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding9 hr
Apr 3, 7:05 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding12 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.